# SDR YENA2020120100548

- Difficulty date: November 27, 2020
- Submitted: December 1, 2020
- Operation: Air carrier
- Aircraft: N354JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000601
- Aircraft time: 20,655 hours, 14,370 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Condition: Broken
- Location: Elt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING RETURN TO SERVICE, FOUND FIXED ELT INOPERABLE.  FOUND WIRE W202-00291-22 BROKEN AT CONNECTOR P1236.  REPINNED WIRE, IAW SWPM 20-41-10.  FIXED ELT, OPERATIONS CHECKS GOOD, IAW AMM 25-61-00-710-801-A.
